Universidad Complutense de Madrid
E-Prints Complutense

Estimates by polynomials

Impacto

Downloads

Downloads per month over past year

Llavona, José G. and Aron, R. M. and Choi, Y.S. (1995) Estimates by polynomials. Bulletin of the Australian Mathematical Society, 52 (3). pp. 475-486. ISSN 0004-9727

[img] PDF
Restringido a Repository staff only

495kB

Official URL: http://journals.cambridge.org/download.php?file=%2F42139_000CFF88FC69EEF276645126CD9AB357_journals__BAZ_BAZ52_03_S0004972700014957a.pdf&cover=Y&code=4e144b89cb719e9cdb323feb4fadd1e3




Abstract

Consider the following possible properties which a Banach space X may have: (P): If (x(j)) and (y(j)) are are bounded sequences in X such that for all n greater than or equal to 1 and for every continuous n-homogeneous polynomial P on X, P(x(j)) - P(y(j)) --> 0, then, Q(x(j) - y(j)) --> 0 for all m greater than or equal to 1 and for every continuous us m-homogeneous polynomial Q on X.

(RP): If (x(j)) and (y(j)) are bounded sequences in X such that for all n greater than or equal to 1 and for every continuous n-homogeneous polynomial P on X, P(x(j) - y(j)) --> 0, then Q(x(j)) - Q(y(j)) --> 0 for all m greater than or equal to 1 and for every continuous m-homogeneous polynomial Q on X. We study properties (P) and (RP) and their relation with the Schur property, Dunford-Pettis property, Lambda, and others. Several. applications of these properties are given.


Item Type:Article
Uncontrolled Keywords:Space
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16382
Deposited On:17 Sep 2012 09:40
Last Modified:27 Jul 2018 10:10

Origin of downloads

Repository Staff Only: item control page